# SDR FDEA201201210285

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 50,950 hours, 31,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE BOTTLE PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE ASSY
